A mixed type boundary problem describing the propagation of disturbances in viscous media

Yanping Lin, Hong Ming Yin, C. Corduneanu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

In this paper the following mixed type problem Utt= Aut+ b(x, t, u, Uz, Uzz, Uxt, Ut) with certain initial and boundary conditions in n-dimensional space is studied, where A is a general elliptic linear operator. The existence, uniqueness and continuous dependence of the solution are demonstrated under the appropriate assumptions.
Original languageEnglish
Pages (from-to)639-646
Number of pages8
JournalDifferential and Integral Equations
Volume4
Issue number3
Publication statusPublished - 1 Jan 1991
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this